Indian Journal of Dermatology, Venereology and Leprology
Medknow Publications on behalf of The Indian Association of Dermatologists, Venereologists and Leprologists (IADVL)
Vol. 72, No. 4, 2006, pp. 293-295
Bioline Code: dv06099
Full paper language: English
Document type: Research Article
Document available free of charge
Indian Journal of Dermatology, Venereology and Leprology, Vol. 72, No. 4, 2006, pp. 293-295
© Copyright 2006 Indian Journal of Dermatology, Venereology and Leprology.
Case Report- Anetoderma occurring after hepatitis B vaccination|
Teixeira Marta, Alves Rosario, Canelhas Aurea, Selores Manuela
Anetoderma is an elastolytic disorder of unknown origin. To our knowledge, anetoderma secondary to hepatitis B immunization has been described only once in the literature, in two siblings vaccinated at the same time. We describe, what we believe to be an additional case of such a rare disorder in a 21-year-old man. He presented with white spots and papules on his neck, upper limbs, and trunk, that had developed gradually within the last 6 years without any symptoms. The initial lesions were red macules, which gradually enlarged in size and number, becoming pale. Biopsy of a sack-like lesion revealed normal epidermis, and a discrete mononuclear infiltrate throughout the dermis. Association of anetoderma with hepatitis B vaccination is speculated here, as suggested by history of vaccination two weeks prior to the onset of skin eruption, and ruling out other possible causes of anetoderma.
Anetoderma, Engerix B ®, Vaccination
Alternative site location: http://www.ijdvl.com